# SDR DXTA200501171

- Difficulty date: December 30, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- Aircraft time: 963 hours, 735 cycles
- Engine: Pwa PW535A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING POWER BRAKE AND ANTISKID  MASTER CAUTION ILLUMINATED AFTER 1 SECONDS. AFTER 10 SECONDS OF ILLUMINATION TOTAL BRAKE FAILURE OCCURRED. EMERGENCY BRAKES WERE USED. PRECHARGE IS OUTSIDE OF SHADED AREA AFTER EVENT, NO OTHER ABNORMAL CONDITIONS WERE PRESENT.  RECHARGED EMERGENCY BRAKE BOTTLE IAW MM 12-10-00,  BLEED BRAKE SYSTEM AND SERVICED IAW MM 32-42-00 AND PERFOMED OPS CHECK.  NO DEFECTS NOTED AFTER CYCLING POWER SEVERAL TIMES.
